# SDR HEEA0015566

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2135V
- Make and model: Bell 206L-1
- Aircraft serial: 45657
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Inoperative
- Location: Droop Comp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROOP COMPENSATOR ACTUATOR INOPERATIVE.
